zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new method for solving singular fourth-order boundary value problems with mixed boundary conditions. (English) Zbl 1221.65177

For the class of singular fourth order differential equations of the form

u 4 (x)+ i=1 4 p i (x)u (i-1) (x) x α i (1-x) β i =f(x),x(0,1)

with mixed boundary conditions is constructed an algorithm giving its analytical exact solution. This solution is obtained using the Gram-Schmidt orthonormalization process of special functions ψ i (x) and set of points x i dense in [0,1]

65L10Boundary value problems for ODE (numerical methods)
65L60Finite elements, Rayleigh-Ritz, Galerkin and collocation methods for ODE
34B05Linear boundary value problems for ODE
65L70Error bounds (numerical methods for ODE)
[1]Yao, Huanmin; Lin, Yingzhen: Solving singular boundary-value problems of higher even-order, J. comput. Appl. math. 223, 703-713 (2009) · Zbl 1181.65108 · doi:10.1016/j.cam.2008.02.010
[2]Jiang, Wei; Cui, Minggen; Lin, Yingzhen: Anti-periodic solutions for Rayleigh-type equations via the reproducing kernel Hilbert space method, Commun. nonlinear sci. Numer. simul. 15, 1754-1758 (2010) · Zbl 1222.65085 · doi:10.1016/j.cnsns.2009.07.022
[3]Yulan, Wang; Lu, Chao: Using reproducing kernel for solving a class of partial differential equation with variable-coefficients, Appl. math. Mech. 29, 129-137 (2008) · Zbl 1231.41019 · doi:10.1007/s10483-008-0115-y
[4]Yulan, Wang; Chaolu, Temuer; Jing, Pang: New algorithm for second-order boundary value problems of integro-differential equation, J. comput. Appl. math. 229, No. 1, 1-6 (2009) · Zbl 1180.65180 · doi:10.1016/j.cam.2008.10.007
[5]Wang, Yulan; Su, Lijuan; Cao, Xuejun; Li, Xiaona: Using reproducing kernel for solving a class of singularly perturbed problems, Comput. math. Appl. 61, 421-430 (2011) · Zbl 1211.65142 · doi:10.1016/j.camwa.2010.11.019
[6]Yao, Huanmin; Cui, Minggen: A new algorithm for a class of singular boundary value problems, Appl. math. Comput. 186, 1183-1191 (2007) · Zbl 1175.65085 · doi:10.1016/j.amc.2006.07.157
[7]Wang, Wenyan; Cui, Minggen; Han, Bo: A new method for solving a class of singular two-point boundary value problems, Appl. math. Comput. 206, 721-727 (2008) · Zbl 1161.65060 · doi:10.1016/j.amc.2008.09.019
[8]Lv, Xueqin; Cui, Minggen: An efficient computational method for linear fifth-order two-point boundary value problems, J. comput. Appl. math. 234, 1551-1558 (2010) · Zbl 1191.65103 · doi:10.1016/j.cam.2010.02.036
[9]Graef, J. R.; Qian, C.; Yang, B.: A three point boundary value problem for nonlinear fourth order differential equations, J. math. Anal. appl. 287, 217-233 (2003) · Zbl 1054.34038 · doi:10.1016/S0022-247X(03)00545-6
[10]Gupta, C. P.: Existence and uniqueness theorems for the bending of an elastics beam equation, Appl. anal. 26, 289-304 (1988) · Zbl 0611.34015 · doi:10.1080/00036818808839715
[11]Bai, C. Z.; Yang, D. D.; Zhu, H. B.: Existence of solutions for fourth order differential equation with four-point boundary conditions, Appl. math. Lett. 20, 1131-1136 (2007) · Zbl 1140.34308 · doi:10.1016/j.aml.2006.11.013
[12]Zhang, Xuemei; Feng, Meiqiang; Ge, Weigao: Symmetric positive solutions for p-Laplacian fourth-order differential equations with integral boundary conditions, J. comput. Appl. math. 2, 561-573 (2008) · Zbl 1158.34012 · doi:10.1016/j.cam.2007.12.002
[13]Eloe, P. W.; Henderson, J.; Kosmatov, N.: Countable positive solutions of a conjugate type boundary-value problem, Commun. appl. Nonlinear anal. 7, 47-55 (2000) · Zbl 1108.34307
[14]Zhong, Y. L.; Chen, S. H.; Wang, C. P.: Existence results for a fourth-order ordinary differential equation with a four-point boundary condition, Appl. math. Lett. 21, 465-470 (2008) · Zbl 1141.34305 · doi:10.1016/j.aml.2007.03.029
[15]Agarwal, R. P.; Kiguradze, I.: On multi-point boundary value problems for linear ordinary differential equations with singularities, J. math. Anal. appl. 297, 131-151 (2004) · Zbl 1058.34012 · doi:10.1016/j.jmaa.2004.05.002